Help a girl out? BC advice needed!

posted 3 years ago in Wellness
Post # 3
Member
2061 posts
Buzzing bee
  • Wedding: September 2014

I would personally wait until the end of the pack. I’ve switched soooo many times, and never while in the middle of a pack I already started. My gyn’s office has told me that any side effects or changes usually take about 3-6 months for your body to adjust, so it’s not like your side effects will disappear if you start a new one right away.

Post # 4
Hostess
24457 posts
Honey Beekeeper
  • Wedding: June 2009

I would wait to finish the pack of pills that you are on.  I don’t know anything about that specific type but some have different hormone levels for different weeks.  I can’t believe your doctor couldn’t just tell you when to start the new pack of pills without charging you more money!

Post # 5
Member
1312 posts
Bumble bee
  • Wedding: May 2014 - NH

You can ask the pharmacist if the switch mid month is OK, but everything I’ve seen has suggested to wait until the next month unless the physician OKs it.

Post # 6
Member
1604 posts
Bumble bee
  • Wedding: September 2013

I’ve never personally been on the pill, so I can’t answer the technical questions, but I would highly suggest finding a new doctor. Their JOB is to answer questions, especially when it comes to a medication like this, and I have never heard of a doctor telling someone they’d be charged more for “asking too many questions.”

This is so, so rude and unprofessional IMO. If you have to resort to strangers on a message board for BC questions, that’s awful.

Please find a new doctor who respects and cares about you. 

Leave a comment


Sent weekly. You may unsubscribe at any time.

Find Amazing Vendors